# SDR HEEA0013206

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2756P
- Make and model: Bell 206B-3
- Aircraft serial: 2655
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 066304601
- Condition: Failed
- Location: Cockpit
- Component: KI525A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEVIATION NEEDLE STICKS.
